# SDR IPXA09557496

- Difficulty date: August 31, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 17,585 hours, 11,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103072
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPARTMENT AT FRAME STA 1540, BETWEEN STRINGERS S-26L AND S-27L.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A1 FIG 101.  CUT OUT DAMAGE PER SRM 53-00-07-2R5 FIG 201.  HFEC AT CUT+HOLES IAW NDT PT6 51-00-19/-16, NO CRACKS NOTED.  FAB REPAIR PARTS PER MAE TR T9/8038 21 & T9/803538.  INSTALL REPAIR PARTS PER SRM53-00-07-2R5 FIG 201, EA 757-5362-27-A1910 AND UPS EO B757-5310-35050-A.
